Existence of strong solutions of Pucci extremal equations with superlinear growth in Du

Shigeaki Koike, Andrzej Świȩch

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We prove existence of strong solutions of Pucci extremal equations with superlinear growth in Du and unbounded coefficients. We apply this result to establish the weak Harnack inequality for Lp-viscosity supersolutions of fully nonlinear uniformly elliptic PDEs with superlinear growth terms with respect to Du.

Original languageEnglish
Pages (from-to)291-304
Number of pages14
JournalJournal of Fixed Point Theory and Applications
Volume5
Issue number2
DOIs
Publication statusPublished - 2009 Aug 1
Externally publishedYes

Fingerprint

Strong Solution
Unbounded Coefficients
Supersolution
Elliptic PDE
Harnack Inequality
Fully Nonlinear
Viscosity
Term

Keywords

  • Pucci extremal equation
  • Strong solutions
  • Viscosity solutions
  • Weak Harnack inequality

ASJC Scopus subject areas

  • Modelling and Simulation
  • Geometry and Topology
  • Applied Mathematics

Cite this

Existence of strong solutions of Pucci extremal equations with superlinear growth in Du. / Koike, Shigeaki; Świȩch, Andrzej.

In: Journal of Fixed Point Theory and Applications, Vol. 5, No. 2, 01.08.2009, p. 291-304.

Research output: Contribution to journalArticle

@article{8acbcf8b773840f99d4e0fc0cb94b287,
title = "Existence of strong solutions of Pucci extremal equations with superlinear growth in Du",
abstract = "We prove existence of strong solutions of Pucci extremal equations with superlinear growth in Du and unbounded coefficients. We apply this result to establish the weak Harnack inequality for Lp-viscosity supersolutions of fully nonlinear uniformly elliptic PDEs with superlinear growth terms with respect to Du.",
keywords = "Pucci extremal equation, Strong solutions, Viscosity solutions, Weak Harnack inequality",
author = "Shigeaki Koike and Andrzej Świȩch",
year = "2009",
month = "8",
day = "1",
doi = "10.1007/s11784-009-0106-9",
language = "English",
volume = "5",
pages = "291--304",
journal = "Journal of Fixed Point Theory and Applications",
issn = "1661-7738",
publisher = "Springer Science + Business Media",
number = "2",

}

TY - JOUR

T1 - Existence of strong solutions of Pucci extremal equations with superlinear growth in Du

AU - Koike, Shigeaki

AU - Świȩch, Andrzej

PY - 2009/8/1

Y1 - 2009/8/1

N2 - We prove existence of strong solutions of Pucci extremal equations with superlinear growth in Du and unbounded coefficients. We apply this result to establish the weak Harnack inequality for Lp-viscosity supersolutions of fully nonlinear uniformly elliptic PDEs with superlinear growth terms with respect to Du.

AB - We prove existence of strong solutions of Pucci extremal equations with superlinear growth in Du and unbounded coefficients. We apply this result to establish the weak Harnack inequality for Lp-viscosity supersolutions of fully nonlinear uniformly elliptic PDEs with superlinear growth terms with respect to Du.

KW - Pucci extremal equation

KW - Strong solutions

KW - Viscosity solutions

KW - Weak Harnack inequality

UR - http://www.scopus.com/inward/record.url?scp=71449089187&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=71449089187&partnerID=8YFLogxK

U2 - 10.1007/s11784-009-0106-9

DO - 10.1007/s11784-009-0106-9

M3 - Article

AN - SCOPUS:71449089187

VL - 5

SP - 291

EP - 304

JO - Journal of Fixed Point Theory and Applications

JF - Journal of Fixed Point Theory and Applications

SN - 1661-7738

IS - 2

ER -